MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic gyn.Surgery.Event description: umbilicus - first entry, first trocar inserted.After use of verres needle cff 33, kii fios first entry lot nr, 1554010 so far, this is what i know by email.I will contact the hospital tomorrow, about more information.Like what kind of procedure and how it happened.Additional information received from applied medical representative via pcf on 30sep2025: the incidence occurred when inserting the trocar in umbilicus.They used verres needle to insufflate the abdomen before inserting and the tip broke when inserting.The incidence was reported as an irregularity accident at the department.The nurse that received the information was not in place and the incidence was reported 18/9 with no further explanation than i have explained.The event is described as good as possible.This incident has happened earlier this year also, and it might be that there are surgeons in this huge department that have to be taught or reminded how to insert applied kii fios first entry trocar with separating tip in the right manner.I will take care of this! they picked small pieces of the trocar from inside of the abdomen and then changed to a new trocar.It was only the camera inside and the grasper had to pick up the pieces.Additional information received from applied medical representative via email on 03oct2025: unfortunately, cannot confirm where the break occurred (cannula/obturator), the information was in a report that the nurse received several days after the incidence.No information on how the trocar was inserted and regarding the difficulty in insertion.This trocar was not used with a robot.The obturator inserted in the cannula at the time of the incident.No image available.Intervention: they picked small pieces of the trocar from inside of the abdomen and then changed to a new trocar.Patient status: patient was not harmed by the incidence.
 
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.A historical trend analysis and review of production records was performed, and no trends were identified.
 
Event or Problem Description
Procedure performed: laparoscopic gyn.Surgery event description: umbilicus - first entry, first trocar inserted.After use of verres needle cff 33, kii fios first entry lot nr, 1554010 so far, this is what i know by email.I will contact the hospital tomorrow, about more information.Like what kind of procedure and how it happened.Additional information received from applied medical representative via pcf on 30sep2025: the incidence occurred when inserting the trocar in umbilicus.They used verres needle to insufflate the abdomen before inserting and the tip broke when inserting.The incidence was reported as an irregularity accident at the department.The nurse that received the information was not in place and the incidence was reported 18/9 with no further explanation than i have explained.The event is described as good as possible.This incident has happened earlier this year also, and it might be that there are surgeons in this huge department that have to be taught or reminded how to insert applied kii fios first entry trocar with separating tip in the right manner.I will take care of this! they picked small pieces of the trocar from inside of the abdomen and then changed to a new trocar.It was only the camera inside and the grasper had to pick up the pieces.Additional information received from applied medical representative via email on 03oct2025: unfortunately, cannot confirm where the break occurred (cannula/obturator), the information was in a report that the nurse received several days after the incidence.No information on how the trocar was inserted and regarding the difficulty in insertion.This trocar was not used with a robot.The obturator inserted in the cannula at the time of the incident.No image available.Intervention: they picked small pieces of the trocar from inside of the abdomen and then changed to a new trocar.Patient status: patient was not harmed by the incidence.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23280062
Report Number2027111-2025-00806
Device Sequence Number20223723
Product Code GCJ
UDI-Device Identifier00607915119874
UDI-Public(01)00607915119874
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF33
Device Catalogue Number101477566
Device Lot Number1554010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown